Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 4, Pages 15–22 (Mi fpm782)  

Topological prime radical of a group

B. Bazigaran, S. T. Glavatskii, A. V. Mikhalev

M. V. Lomonosov Moscow State University

Abstract: In this paper, we consider two approaches for the definition of a topological prime radical of a topological group. In the first approach, the prime quasi-radical $\eta(G)$ is defined as the intersection of all closed prime normal subgroups of a topological group $G$. Its properties are investigated. In the second approach, we consider the set $\eta'(G)$ of all topologically strictly Engel elements of a topological group $G$. Its properties are investigated. It is proved that $\eta'(G)$ is a radical in the class of all topological groups possessing a basis of neighborhoods of the identity element consisting of normal subgroups.

Full text: PDF file (117 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 140:2, 186–190

Bibliographic databases:

UDC: 519.48

Citation: B. Bazigaran, S. T. Glavatskii, A. V. Mikhalev, “Topological prime radical of a group”, Fundam. Prikl. Mat., 10:4 (2004), 15–22; J. Math. Sci., 140:2 (2007), 186–190

Citation in format AMSBIB
\Bibitem{BazGlaMik04}
\by B.~Bazigaran, S.~T.~Glavatskii, A.~V.~Mikhalev
\paper Topological prime radical of a~group
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 4
\pages 15--22
\mathnet{http://mi.mathnet.ru/fpm782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142505}
\zmath{https://zbmath.org/?q=an:1073.22001}
\elib{https://elibrary.ru/item.asp?id=9068321}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 140
\issue 2
\pages 186--190
\crossref{https://doi.org/10.1007/s10958-007-0415-8}
\elib{https://elibrary.ru/item.asp?id=13539110}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845768419}


Linking options:
  • http://mi.mathnet.ru/eng/fpm782
  • http://mi.mathnet.ru/eng/fpm/v10/i4/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:307
    Full text:101
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021